# SDR YENA2023061900677

- Difficulty date: June 18, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N709JB
- Make and model: Airbus A320-232
- Aircraft serial: 03488
- Aircraft time: 56,600 hours, 19,701 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1252, CUN-JFK. 'DURING DESCENT AT 10,000 FT WITH ENGINE BLEED SOURCE FLT CREW ONLY DETECTED A LEVEL 1 TRANSIENT (ELECTRIC PLASTIC) BURNS TYPE ODOR, LASTED ABOUT 4 MINS. ON THE GROUND WITH A CHANGEOVER TO APU BLEED SOURCE A SHORT LEVEL 1 TYPE (DIRTY SOCK) SMELL ODOR LASTED ABOUT 3 MINS. INFLIGHT CREW AND CUSTOMERS SAID NOTHING WAS OBSERVED. ON THE FLIGHT TO CUN NOTHING WAS DETECTED EVEN THE MOISTURE LATCH ENVIRONMENT. THE ONLY DIFFERENCE ON DESCENT WAS LANDING IN CUN, CABIN TEMP KNOBS WERE SLOWLY PLACED IN FULL COLD TO 30 C+ TEMPS. AT JFK CABIN TEMP ZACS WERE AS FOLLOWED. FLIGHT DECK 11 'O'CLOCK, FWD /AFT CABIN 9'/9 'O'CLOCK FOR BOTH. ( APU SYSTEM ). (SUPPLEMENTAL INFORMATION TO FOLLOW)
